# SDR ASAA2014050207953

- Difficulty date: May 2, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 51,490 hours, 28,957 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654655211
- Condition: Cracked
- Location: Bs 827
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME 827, RT IS CRACKED AT ACFT RAIL ATTACH LOCATION.  ACFT GROUNDED. CUT OUT DAMAGE AND REPAIRED FRAME IAW EA 400-53EA-12733.
